Optimal Provincial Budget Allocation: A Goal Programing Approach
Hadi Rahmani Fazli () and
Abbas Arabmazar ()
Additional contact information
Hadi Rahmani Fazli: Ph.D Candidate in Economics, Shahid Beheshti University
Abbas Arabmazar: Associated Professor of Economics, Shahid Beheshti University
Quarterly Journal of Applied Theories of Economics, 2016, vol. 3, issue 3, 133-152
Abstract:
This study, offers a Goal Programming model for optimal allocation of provincial budget resources in order to achieve macroeconomic and social goals of country include unemployment and income inequalities reduction and production and employment and social capital increasing. The designed model determines optimum proportion of provinces in budgetary resources in order to achieve goals. Empirical results based on ten provincial indicators include the unemployment rate, GINI coefficient, literacy rate, internet penetration rate, economic participation rate, the province proportion of domestic production and the province proportion of industrial, mining, services and agricultural value added, show that, there is relative convergence in distribution of proportion in public budget resources, and also achieving goals in the more developed provinces needy higher levels of the budget proportion of the province of the less-developed. Therefore, in order to achieve more balanced development and regional convergence and the elimination of inequalities and spatial heterogeneity and financial recommended the allocation of budgetary resources to less developed provinces must be increase and the budget proportion of the provinces converges.
Keywords: Optimal provincial allocation; Goal programming; Balanced regional development; Public budget. (search for similar items in EconPapers)
JEL-codes: C20 H60 H72 (search for similar items in EconPapers)
Date: 2016
References: Add references at CitEc
Citations:
Downloads: (external link)
http://ecoj.tabrizu.ac.ir/article_5439_f35eace259f2a32ebb3072299c3d722d.pdf Full text (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ris:qjatoe:0054
Access Statistics for this article
Quarterly Journal of Applied Theories of Economics is currently edited by Sakineh Sojoodi
More articles in Quarterly Journal of Applied Theories of Economics from Faculty of Economics, Management and Business, University of Tabriz Contact information at EDIRC.
Bibliographic data for series maintained by Sakineh Sojoodi ().